Skip to content
Back to outputs

Conformally symmetric static fluid spheres

Research output: Contribution to journalArticlepeer-review

Standard

Conformally symmetric static fluid spheres. / Maartens, R.; Maharaj, M. S.

In: Journal of Mathematical Physics, Vol. 22, No. 1, 01.12.1980, p. 151-155.

Research output: Contribution to journalArticlepeer-review

Harvard

Maartens, R & Maharaj, MS 1980, 'Conformally symmetric static fluid spheres', Journal of Mathematical Physics, vol. 22, no. 1, pp. 151-155. https://doi.org/10.1063/1.528853

APA

Maartens, R., & Maharaj, M. S. (1980). Conformally symmetric static fluid spheres. Journal of Mathematical Physics, 22(1), 151-155. https://doi.org/10.1063/1.528853

Vancouver

Maartens R, Maharaj MS. Conformally symmetric static fluid spheres. Journal of Mathematical Physics. 1980 Dec 1;22(1):151-155. https://doi.org/10.1063/1.528853

Author

Maartens, R. ; Maharaj, M. S. / Conformally symmetric static fluid spheres. In: Journal of Mathematical Physics. 1980 ; Vol. 22, No. 1. pp. 151-155.

Bibtex

@article{0141e4d0723347d19ecbe2fe68f4558b,
title = "Conformally symmetric static fluid spheres",
abstract = "Solutions of the Einstein-Maxwell equations for static spheres of charged imperfect fluids are investigated, where the space-time geometry is assumed to admit a conformal symmetry. Previous work is generalized by considering a nonstatic conformal symmetry. This allows the possibility of solutions that are nonsingular at the center, unlike the previous solutions based on a static conformal symmetry. Two such regular solutions are presented for charged spheres. The further generalization necessary to find stable exact stellar models with a conformal symmetry is indicated.",
author = "R. Maartens and Maharaj, {M. S.}",
year = "1980",
month = dec,
day = "1",
doi = "10.1063/1.528853",
language = "English",
volume = "22",
pages = "151--155",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "1",

}

RIS

TY - JOUR

T1 - Conformally symmetric static fluid spheres

AU - Maartens, R.

AU - Maharaj, M. S.

PY - 1980/12/1

Y1 - 1980/12/1

N2 - Solutions of the Einstein-Maxwell equations for static spheres of charged imperfect fluids are investigated, where the space-time geometry is assumed to admit a conformal symmetry. Previous work is generalized by considering a nonstatic conformal symmetry. This allows the possibility of solutions that are nonsingular at the center, unlike the previous solutions based on a static conformal symmetry. Two such regular solutions are presented for charged spheres. The further generalization necessary to find stable exact stellar models with a conformal symmetry is indicated.

AB - Solutions of the Einstein-Maxwell equations for static spheres of charged imperfect fluids are investigated, where the space-time geometry is assumed to admit a conformal symmetry. Previous work is generalized by considering a nonstatic conformal symmetry. This allows the possibility of solutions that are nonsingular at the center, unlike the previous solutions based on a static conformal symmetry. Two such regular solutions are presented for charged spheres. The further generalization necessary to find stable exact stellar models with a conformal symmetry is indicated.

UR - http://www.scopus.com/inward/record.url?scp=36749115654&partnerID=8YFLogxK

U2 - 10.1063/1.528853

DO - 10.1063/1.528853

M3 - Article

AN - SCOPUS:36749115654

VL - 22

SP - 151

EP - 155

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 1

ER -

ID: 11641887